# SDR KBM2003F00007

- Difficulty date: July 9, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0600180500847
- Part serial: 2089
- Condition: Broken
- Location: Air Conditioning
- Part time: 148 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BELT BROKEN.  INSPECTED REPLACED A/C BELT AND 7 INCH MOTOR.(K)
